CHARACTERIZATION OF REGULAR $\Gamma$−SEMIGROUPS THROUGH FUZZY IDEALS

Document Type: Research Paper

Authors

1 Department of Mathematics, Annamalai University, Annamalainagar- 608002, India

2 Department of Mathematics,Annamalai University, Annamalainagar- 608002, India

Abstract

Notions of strongly regular, regular and left(right) regular $\Gamma$−semigroups
are introduced. Equivalent conditions are obtained through fuzzy notion for a
$\Gamma$−semigroup to be either strongly regular or regular or left regular.

Keywords


[1] P. S. Das, Fuzzy groups and level subgroups, J. Math. Anal. Appl., 84 (1981), 264-269.
[2] Y. I. Kwon and S. K. Lee, The weakly semi-prime ideals of po−$Gamma$−semigroups, Kangweon-
Kyungki Math. J., 5 (1997), 135-139.
[3] Y. I. Kwon and S. K. Lee, On the left regular po−$Gamma$−semigroups, Kangweon-Kyungki Math.
J., 6 (1998), 149-154.
[4] W. J. Liu, Fuzzy invariant subgroups and fuzzy ideals, Fuzzy Sets and Systems, 8 (1982),
133-139.
[5] A. Rosenfeld, Fuzzy groups, J. Math. Anal. Appl., 35 (1971), 512-517.
[6] N. K. Saha, On $Gamma$−semigroup II, Bull. Cal. Math. Soc., 79 (1987), 331-335.
[7] M. K. Sen, On $Gamma$−semigroups, Proc. of the Int. Conf. on Algebra and it’s Appl., Decker
Publication, New York 301 (1981).
[8] M. K. Sen and N. K. Saha, On $Gamma$−semigroup I, Bull. Cal. Math. Soc., 78 (1986), 180-186.
[9] L. A. Zadeh, Fuzzy sets, Inform. and Control, 8 (1965), 338-353.